# SDR DALA2015080404794

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 45,984 hours, 15,278 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK DUE TO SMOKE IN THE FLIGHT DECK.   NO EMERGENCY WAS DECLARED. DETERMINED ODOR TO BE FROM NR 1 ENGINE.  FOUND OIL LEAKING FROM NR 1 ENGINE INBD RT THRUST REVERSER OPEN ACTUATOR ONTO AND INTO HIGH STAGE BLEED SLIP JOINT.  CLEANED AND PREPPED FOR HIGH POWER RUN.  NR 1 ENGINE INBD THRUST REVERSER OPEN ACTUATOR IAW AMM 78-31. LEAK AND OPS CHECK GOOD.  REINSTALLED OTBD T/R NR 1 ENGINE OPEN ACTUATOR ROD END TO FACILITATE R & R OF INBD ACTUATOR IAW AMM 78-31.  OPS CHECK NORMAL.  NR 1 ENGINE CHANGE ACCOMPLISHED.
